# SDR VNAA9905003

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Failed
- Location: Right
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

A RIGHT HAND PAC FAIL AND PAC OVERHEAT WARNING MESSAGE ILLUMINATED DURING THE TAXI OUT FOR TAKEOFF.  THE CREW REPORTED A SMALL AMOUNT OF SMOKE IN THE COCKPIT AND RETURNED TO THE GATE.  OUTSTATION MAINTENANCE INSPECTED AND PERFORMED AN OPERATIONAL CHECK OF THE AIR CONDITIONING SYSTEM, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-21-00.  THE OPERATIONAL CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
